# SDR DALA2018042312719

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143N8328Y60
- Condition: Corroded
- Location: Bs 1609
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER SILL UPPER SURFACE HAT CHANNEL NR 3 FROM FWD CORRODED.  REMOVED AND REPLACED THE HAT CHANNEL BS 1609, LBL 60 IAW SRM 51-40-05, FIG 2, PG 4 , 51-40-02,  AND DWG 146N8722.
